# SDR AALA20011877

- Difficulty date: October 2, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CUSP DAMAGED AROUND RIVET HEAD, CRACKED.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER AARD 53-00-00-02.  (M)
